# SDR DXTA20082923

- Difficulty date: March 8, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 5,504 hours, 4,314 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN , SUFFICENT SMOKE FROM RT MAIN GEAR.  SMOKE PERSISTED FOR 15 MIN. REMOVED RT MAIN WHEEL AND INSP WHEEL AND BRAKE ASSY FOUND EXCESSIVE GREASE ON INSIDE OF WHEEL, CLEANED GREASE AND FOUND SMALL SUPERFICIAL BURN MARKS. REINSTALLED RT MAIN WHEEL IAW MM 32-41-02.
